MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE
Model Number M00561291
Medical Device Problem Codes Failure to Deliver Energy (1211); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a captivator ii snare was used during an unknown procedure performed on an unknown date.During the procedure and inside the patient, the device was unable to deliver energy.No visible problem was noted with the cautery pin.The snare was securely attached to the active cord.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.
 
Additional Manufacturer Narrative
B3: approximated based on the date the manufacturer became aware of the event.H6: imdrf device code a090402 captures the reportable event of snare unable to deliver energy.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a090402 captures the reportable event of snare unable to deliver energy.Block h11: investigation results- the returned captivator ii snare was analyzed.A visual inspection revealed that the working length and wire were kinked at the proximal section (strain relief), and the tip of the sheath was damaged or smashed.Electrical and continuity testing were performed, and the device was found to be within specification.Additionally, the device was tested with the erbe system, which confirmed that it shows no problem supplying energy to the snare.No other problems were noted with the device.The reported event of snare unable to deliver energy was not confirmed.Upon analysis, the observed problems likely resulted from the way the device was handled and manipulated.Improper or excessive manipulation without adequate care may have caused the reported and encountered problems.Therefore, the most probable root cause of this complaint is no problem detected.
 
Event or Problem Description

Brand Name
CAPTIVATOR II
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22642819
Report Number3005099803-2025-03491
Device Sequence Number15611469
Product Code FDI
UDI-Device Identifier08714729645801
UDI-Public(01)08714729645801(17)251013(10)30346002
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K202478
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/13/2025
Device Model NumberM00561291
Device Catalogue Number6129
Device Lot Number0030346002
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown